# SDR GUUA12290601

- Difficulty date: December 29, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 22,952 hours, 27,569 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: 727725
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9167, AFTER TAKEOFF LANDING GEAR INDICATOR CIRCUIT BREAKER POPPED. CONTINUED, LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR INDICATION CIRCUIT BREAKER,OPERATIONAL CHECK NORMAL.
